# SDR DLL10970419

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1732D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1213
- Engine: Rroyce RB21122B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Nr 3 Engine
- Component: 727003020
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

IN CLIMBOUT AT 28,500 FT AND CLIMB 1 POWER NR 3 FLAMED OUT, NO INDICATIONS IN COCKPIT.  NO ATTEMPT TO RESTART ENG, RETURNED TO SLC.  METAL ON ENG 3 MASTER CHIP DET.  REPLACED MAIN GEARBOX AND STEP A SIDE GEAR BOX.
